# SDR SWAA2022040689841

- Difficulty date: December 10, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,358 hours, 22,512 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Retainer Seal
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E SEAL RETAINER AFT OF STRUT FAIRING IS CRACKED. / R&R BRACKET AND RETAINER PER SRM 51-40-02
